Bulletin of the American Mathematical Society

Review: D. B. A. Epstein, Cohomology operations

R. H. Szczarba

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 4 (1964), 482-483.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526079

Citation

Szczarba, R. H. Review: D. B. A. Epstein, Cohomology operations. Bull. Amer. Math. Soc. 70 (1964), no. 4, 482--483. https://projecteuclid.org/euclid.bams/1183526079


Export citation